# SDR ORJA97196

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND AT SURFACE ON WEB FORWARD OF AFT PIT DOOR 24-27L.  REMOVED LIGHT CORROSION (LESS THAN .004 MATERIAL REMOVED) ON WEB FORWARD OF AFT PIT DOOR IAW DC9 SRM 51-10-3.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  (M)
